his.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Patterns of ideals of numerical semigroups
University of Skövde, School of Engineering Science. (Forskningsgrupp i fysik och matematik)ORCID iD: 0000-0002-5040-2089
2015 (English)In: Semigroup Forum, ISSN 0037-1912, E-ISSN 1432-2137, Vol. 93, no 1, 180-200 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Springer, 2015. Vol. 93, no 1, 180-200 p.
Keyword [en]
Numerical semigroup, Ideal, Pattern, Polynomia
National Category
Mathematics
Research subject
Natural sciences
Identifiers
URN: urn:nbn:se:his:diva-11257DOI: 10.1007/s00233-015-9741-1ISI: 000381095500011ScopusID: 2-s2.0-84939548214OAI: oai:DiVA.org:his-11257DiVA: diva2:832712
Available from: 2015-06-30 Created: 2015-06-30 Last updated: 2016-09-15Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Stokes, Klara
By organisation
School of Engineering Science
In the same journal
Semigroup Forum
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 441 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf